Thread: T-400 sucks
01-14-2004, 04:14 PM #1
I just did a cycle of enanthate and eq. Before that, it was deca and winni. None of those prepared me for my last 24 hours. I decided to shoot 1cc into my delt, and it went in like butter. The only problem was by night time, I couldn't move my arm. It felt like someone hit me in the arm with a shovel. At night I was getting chills and my temperature was high, like I had a fever. All day today, I was drained of all my energy, and I still don't feel right. What the hell is going on? Should I switch back to enanthate?
01-14-2004, 04:17 PM #2
You just did a cycle or you did a shot? I'm confused. And T400 is painful bro!!!!
01-14-2004, 04:19 PM #3
i feel your pain bro, i used T-400...will never use it again, gains were good, but not worth the pain at all....good luck
01-14-2004, 04:23 PM #4Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
I hate T-400. I tried to bear w/ the pain but after the third week I sold it and substituted w/ something else. I also noticed the chilsl and mild fever. ANABOLICS 2002, even says that users may experience fever like symptoms. Plus why would you mix cyp and enanthate , they are so similar. I say your better off going w/ 500mg/wk of enanthate. Besides the only way the prop in t-400 is going to work is with frequent injections. I think the main reason they came out w/ T-400 was for marketing reasons. Guys will looka the stuff and think that 3mls and they are getting 1200mgs of test. Sounds too good to be true, and it is when you look at the pain and sides you get from it.
01-14-2004, 04:29 PM #5
the delt is a really ****ty place to get site cramp. I feel for you man! The gear doesnt do much good when you have to lose your range of motion over it.
01-14-2004, 04:31 PM #6
well, at least some of you have been there.
01-14-2004, 04:36 PM #7Originally Posted by tallyjuice
Bro you have to cut it with something, it is the ****. The ba is high so thats what is causing the pain. It is really good gear though, I cut mine with eq and injected ed a 1/4cc 1/2cc eq. Still was sore but very managable. Good luck, hopefully your gains will get you over the pain.
01-14-2004, 04:40 PM #8
**** bro, i guess you should have done a search here on T400 before you bought that crap...
01-14-2004, 04:40 PM #9
01-14-2004, 04:51 PM #10
10% BA kills like a mother. I know someone who shot 3cc's of that in his delt last year, he's still hurting now. lol
01-14-2004, 05:20 PM #11Junior Member
- Join Date
- Jan 2004
I've only done two cycles. So far, I prefer Test400 over sustanon . If you mix or shoot half a cc the pain is not that bad. I shot every where and had no problems. But I did get a bad case of the flu because of it. I also sweated like a pig. If I can get a hold of some real t400 I wouldn't hesitate to get it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)